# SDR CA010402012

- Difficulty date: March 3, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Aircraft time: 52,684 hours
- Engine: Rroyce RB21122B02
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 801813
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH AT YMX, NO GREEN LIGHT ILLUMINATE ON LT MLG DOWN & LOCK, PROXIMITY SENSOR AT FAULT, R&R C/OUT, GEAR WING C/OUT, CHECK SERVICEABLE.
